# SDR Q0MF200107068

- Difficulty date: July 3, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737823
- Aircraft serial: 30636
- Aircraft time: 927 hours, 949 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P5873
- Condition: Inoperative
- Location: Apu Bay
- Part time: 879 hours, 972 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

OUR AIRPLANE, B-16805, HAD APU AUTO-SHUTDOWN AFTER 3 OR 4 SOUNDS OF SURGE.APU BITE CHECK FOUND THAT MSG 49-21015 OVERTEMP SHUTDOWN¨. IAW MEL 49-1, CAT.¡§C¡¨, C/F TO DD ITEM.  FURTHER CHECK, FOUND THAT THERE ARE MANY METAL CHIPS IN THE GEARBOX. REPLACED THE APU AT JULY 8, 2001.
